I'm writing this because I do not know what else to do. I have seen doctors for over 6 years because of acne which I developed when I was 12. My question is not so much about acne but about the effects of creams, pills etc I was instructed to take by my doctors. After taking priscribed (prescribed) pills medicine etc my skin became severely painful at all times after about a year unless I moisturized every few hours. I can no longer wash my face with water without my face tightening up and burning. I have not taken any medication for two years now but my skin condition has not improved, and if anything has become worse, even to the extent that I could actually cry. If there is anything at all you could reccommend I would greatly appreciate it as I have become severley depressed over the last couple of years and I don't know how much longer I can take it. I have seen skin specialists and they do not seem to even understand what I am talking about and have repeatedly failed to help.
It can be due to dry skin. The mainstay of management is liberal use of moisturizers after washing with luke warm water. Soap should be used minimally. Moisturizers should be reapplied liberally during the day.You can also use a topical cortisone (steroid) cream or ointment like dermacort(hydrocortisone). Adding a humidifier to the central heating system of your home or using a humidifier also helps.
If still the symptoms persisit then possibility of eczema or atopic dermatitis, psoriasis, ichthyosis (fish scale-like skin) or pitted keratolysis is there. Please consult a dermatologist for clinical examination in that case as treatment is specific for each one and without clinical examination, it is difficult to make a diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.